# SDR AALA202202109518

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737*
- Aircraft serial: 31233
- Aircraft time: 17,246 hours, 7,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD ENTRY AND AFT GALLEY CEILING EMERGENCY LIGHTS WILL NOT EXTINGUISH. REPLACED ENTRY LIGHT RELAY R47 WITH NEW IAW SWPM 20-81-22, OPS CHECK GOOD.
